Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 37, NWS Springfield, MO

April 18, 20194 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 18, 2019, 12:03 AM CDT for 4 counties in Missouri. It was in force for 57 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2019, 12:03 AM CDT (05:03 UTC)
Expired
Apr 18, 2019, 1:00 AM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Barton County, MO, Jasper County, MO, Newton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 12:23 AM CDTTSTM WND GST 671 Ne Airport Drive, MOASOS STATION KJLN JOPLIN ASOS. CORRECTED.
Apr 18, 12:23 AM CDTTSTM WND GST 671 Ne Airport Drive, MOASOS STATION KJLN JOPLIN ASOS. CORRECTED EVENT TYPE.
Apr 18, 12:25 AM CDTTSTM WND DMGCarterville, MOTOP OF TREE BLOWN DOWN ONTO SIDE OF A HOUSE IN CARTERVILLE. PICTURE VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 18, 12:25 AM CDTTSTM WND DMGCarterville, MOTOP OF TREE BLOWN DOWN ONTO SIDE OF A HOUSE LLE. PICTURE VIA SOCIAL MEDIA. TED FROM RADAR.
Apr 18, 12:25 AM CDTHAIL 1.751 Ne Joplin, MOGOLFBALL SIZE HAIL AND 6-INCH DIAMETER TREE DOWN.
Apr 18, 12:25 AM CDTHAIL 1.751 Ne Joplin, MOGOLFBALL SIZE HAIL AND 6-INCH DIAMETER TREE LIMBS BLOWN DOWN.
Apr 18, 12:27 AM CDTTSTM WND DMGNeck City, MOMULTIPLE POWERLINES DOWN IN THE NECK CITY.
Apr 18, 12:27 AM CDTTSTM WND DMGNeck City, MOMULTIPLE POWERLINES DOWN IN THE NECK CITY AREA.
Apr 18, 12:28 AM CDTTSTM WND DMGAlba, MOPICTURE VIA SOCIAL MEDIA OF GUTTER DAMAGE TO A HOUSE IN ALBA. TIME ESTIMATED FROM RADAR.
Apr 18, 12:28 AM CDTHAIL 11 Ne Joplin, MOESTIMATED QUARTER SIZE HAIL AT INTERSECTION OF 20TH ST. AND MAIN ST. IN JOPLIN. TIMING ESTIMATED FROM RADAR.
Apr 18, 12:29 AM CDTTSTM WND DMG3 Nne Alba, MOLARGE TREE BRANCHES DOWN.
Apr 18, 12:29 AM CDTTSTM WND GST 671 Nne Airport Drive, MOJLN ASOS REPORTS 58 KNOT (67 MPH) WIND GUST .
Apr 18, 12:29 AM CDTTSTM WND GST 671 Nne Airport Drive, MOJLN ASOS REPORTS 58 KNOT (67 MPH) WIND GUST AT 12:29 AM.
Apr 18, 12:33 AM CDTTSTM WND DMG2 Ssw Jasper, MO2 LARGE MACHINE SHEDS DAMAGED NEAR INTERSECTION OF COUNTY RD 150 AND REDBUD RD AND 2 LARGE TRANSMISSION LINES BLOWN DOWN AT COUNTY RD 160 AND REDBUD RD. TIME ESTIMATED FROM RADAR.
Apr 18, 12:33 AM CDTTSTM WND DMG2 Ssw Jasper, MO2 LARGE MACHINE SHEDS DAMAGED NEAR N OF COUNTY RD 150 AND REDBUD RD TRANSMISSION LINES BLOWN DOWN AT 60 AND REDBUD RD. TIME ESTIMATED.
Apr 18, 12:33 AM CDTTSTM WND DMG2 Ssw Jasper, MONWS STORM SURVEY CONFIRMED STRAIGHT LINE WIND DAMAGE. 2 LARGE MACHINE SHEDS DAMAGED NEAR INTERSECTION OF COUNTY RD 150 AND REDBUD RD AND 2 LARGE TRANSMISSION LINES BLOWN DOWN AT COUNTY RD 160 AND REDBUD RD. TIME ESTIMATED FROM RADAR.
Apr 18, 12:35 AM CDTTSTM WND DMG1 Sse Jasper, MOMULTIPLE POWER LINES DOWN.
Apr 18, 12:35 AM CDTTSTM WND DMGFidelity, MOLARGE TREE SNAPPED OFF AT TRUNK APPROXIMATELY 10 FEET ABOVE THE GROUND AND FELL ONTO A PARKED VAN. PICTURE VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 18, 12:35 AM CDTTSTM WND DMGFidelity, MOLARGE TREE SNAPPED OFF AT TRUNK LY 10 FEET ABOVE THE GROUND AND PARKED VAN. PICTURE VIA SOCIAL ESTIMATED FROM RADAR.
Apr 18, 12:35 AM CDTTSTM WND GST 652 W Carthage, MOESTIMATED 60-65 MPH WIND GUSTS ON THE E OF CARTHAGE.
Apr 18, 12:35 AM CDTTSTM WND GST 652 W Carthage, MOESTIMATED 60-65 MPH WIND GUSTS ON THE WESTERN SIDE OF CARTHAGE.
Apr 18, 12:39 AM CDTTSTM WND DMG2 W Lamar Heights, MOVIA FACEBOOK POST. DAMAGE TO BUILDINGS AT IRRIGATION BUSINESS. TIME BASED.
Apr 18, 12:39 AM CDTTSTM WND DMG2 W Lamar Heights, MOVIA FACEBOOK POST. DAMAGE TO BUILDINGS AT THE COMPTON IRRIGATION BUSINESS. TIME BASED ON RADAR.
Apr 18, 12:44 AM CDTTSTM WND DMG2 N Carl Junction, MOTREES BLOWN DOWN ON AND ALONG HIGHWAY 171.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 24 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 11:23 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1253 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

261 
WUUS53 KSGF 180503
SVRSGF
MOC011-097-145-217-180600-
/O.NEW.KSGF.SV.W.0037.190418T0503Z-190418T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1203 AM CDT THU APR 18 2019

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Barton County in southwestern Missouri...
  Northern Newton County in southwestern Missouri...
  Southern Vernon County in west central Missouri...
  Jasper County in southwestern Missouri...

* Until 100 AM CDT.

* At 1200 AM CDT, severe thunderstorms were located along a line
  extending from near Walnut to near Narcissa, moving east at 65 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Joplin...                         Carthage...
  Webb City...                      Prairie State Park...
  Nevada...                         Carl Junction...
  Lamar...                          Galena...
  Oronogo...                        Granby...
  Carterville...                    Duquesne...
  Sarcoxie...                       Duenweg...
  Jasper...                         Diamond...
  Golden City...                    Liberal...
  Loma Linda...                     Airport Drive...

This includes the following highways...
 Interstate 44 between mile markers 0 and 32.
 Interstate 49 between mile markers 25 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 9462 3790 9407 3735 9409 3730 9408
      3729 9405 3695 9406 3687 9462
TIME...MOT...LOC 0500Z 250DEG 56KT 3758 9505 3682 9489 

HAIL...<.75IN
WIND...70MPH
 
$$

Cramer
3 follow-up statements
393 
WWUS53 KSGF 180515
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1215 AM CDT THU APR 18 2019

MOC011-097-145-217-180600-
/O.CON.KSGF.SV.W.0037.000000T0000Z-190418T0600Z/
Barton MO-Newton MO-Vernon MO-Jasper MO-
1215 AM CDT THU APR 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR BARTON...NORTHERN NEWTON...SOUTHERN VERNON AND JASPER COUNTIES...

At 1214 AM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Arma to near Seneca, moving east
at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 1214 AM, 73 mph wind gusts were 
         measured at KOAM TV.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Joplin...                         Carthage...
Webb City...                      Prairie State Park...
Nevada...                         Carl Junction...
Lamar...                          Galena...
Oronogo...                        Granby...
Carterville...                    Duquesne...
Sarcoxie...                       Duenweg...
Jasper...                         Diamond...
Golden City...                    Liberal...
Loma Linda...                     Airport Drive...

This includes the following highways...
 Interstate 44 between mile markers 0 and 32.
 Interstate 49 between mile markers 25 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 9462 3790 9407 3735 9409 3730 9408
      3729 9405 3695 9406 3687 9462
TIME...MOT...LOC 0514Z 250DEG 56KT 3765 9479 3689 9464 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Cramer
133 
WWUS53 KSGF 180543
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1243 AM CDT THU APR 18 2019

MOC011-097-145-217-180600-
/O.CON.KSGF.SV.W.0037.000000T0000Z-190418T0600Z/
Barton MO-Newton MO-Vernon MO-Jasper MO-
1243 AM CDT THU APR 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EASTERN BARTON...NORTHEASTERN NEWTON...SOUTHEASTERN VERNON AND
EASTERN JASPER COUNTIES...

At 1242 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Nevada to near Sheldon to near Lamar 
to 9 miles southeast of Jasper to near Granby, moving northeast at 
60 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters. Numerous reports of 60 mph winds 
         or greater. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Nevada...                         Lamar...
Granby...                         Sarcoxie...
Diamond...                        Golden City...
Sheldon...                        Montevallo...
Lamar Heights...                  Wentworth...
Avilla...                         La Russell...
Reeds...                          Milo...
Ritchey...                        Irwin...
Milford...                        Dudenville...
Kenoma...                         Maple Grove...

This includes the following highways...
 Interstate 44 between mile markers 20 and 32.
 Interstate 49 between mile markers 59 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3697 9406 3695 9407 3695 9408 3691 9435
      3721 9424 3739 9430 3755 9438 3775 9446
      3786 9426 3790 9407 3735 9409 3730 9408
      3729 9405
TIME...MOT...LOC 0542Z 242DEG 60KT 3772 9435 3759 9430 3743 9422 3725
9416 3696 9427

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DSA
886 
WWUS53 KSGF 180558
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1258 AM CDT THU APR 18 2019

MOC011-097-145-217-180607-
/O.EXP.KSGF.SV.W.0037.000000T0000Z-190418T0600Z/
Barton MO-Newton MO-Vernon MO-Jasper MO-
1258 AM CDT THU APR 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTON...NORTHEASTERN
NEWTON...SOUTHEASTERN VERNON AND EASTERN JASPER COUNTIES WILL EXPIRE
AT 100 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern and west central Missouri.

LAT...LON 3697 9406 3695 9407 3695 9408 3691 9435
      3721 9424 3739 9430 3755 9438 3775 9446
      3786 9426 3790 9407 3735 9409 3730 9408
      3729 9405
TIME...MOT...LOC 0557Z 250DEG 56KT 3779 9410 3766 9405 3750 9397 3732
9391 3703 9402

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:57 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Apr 17, 6:57 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
657 PM CDT Wed Apr 17 2019

...Mesoscale Discussion and Update to Aviation...

.MESOSCALE DISCUSSION...
Issued at 629 PM CDT Wed Apr 17 2019

A few storms have fired early this evening along a boundary
extending northeast from near Eureka to Garnett, KS and then into
the eastern Kansas City metro. This boundary has been slowly
lifting north over the last hour. Farther southwest along this
boundary, thunderstorm activity is more numerous in northwest OK.

Meanwhile a synoptic cold front extends from just south of St.
Joseph, MO to near Topeka to Hutchison, KS. Storms have started to
fire along this front in northwestern Missouri and extreme
northeastern Kansas. Activity along this front should backbuild to
the southwest this evening rather quickly, especially as it
reaches the other boundary.

Meanwhile, the 00Z KSGF RAOB indicates that a fairly strong
capping inversion remains in place across the Ozarks. We therefore
think that thunderstorm potential will come in two phases from
later this evening into the overnight period:

1) Widely scattered activity developing in the warm sector across
northern Arkansas and southern Missouri later this evening as a
low level jet stream strengthens and noses into the region.
Thunderstorms would tend to be elevated in nature, but could pose
a hail threat.

2) Scattered to numerous storms along the cold front starting
around 9-10 PM over extreme southeastern Kansas and west-central
Missouri. These storms will then sag southeast with time along
that front overnight.

Hail up to the size of golf balls will be possible with any
discrete storms. Otherwise, severe hail size potential will
generally be in the quarter to half dollar range.

There will be a damaging wind threat with the line of storms. This
will especially be true with any bow echoes that move out of
Kansas and Oklahoma. It should be noted that CAMs and several runs
of the HRRR have indicated this potential, especially across
southeastern Kansas and southwestern Missouri.

The tornado threat remains limited and will be confined to any
bow echoes which surge towards the northeast. We will have to
pay particular attention to any bow echoes tracking northeast
along any quasi-stationary outflow boundaries that may be
present.

The threat for flooding looks very low at this point given that
this cold front and expected line of storms should remain fairly
progressive.

&&

.SYNOPSIS...
Issued at 225 PM CDT Wed Apr 17 2019

Visible satellite and observations continue to show a stratus layer
across the area and special 18z SGF sounding continues to show EML
above the stratus deck. Cold front stretched from western Iowa
into northeast KS and into the TX panhandle. Regional radar
was showing most of the convection at this point associated with
the low in Iowa and Minnesota, although some storms have started
to now form in the Texas panhandle. Most of the region still had a
thermal cap in place and should prevent convection from developing
until very late afternoon or early evening along the cold front.
The storms will be the main focus in the short term.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 225 PM CDT Wed Apr 17 2019

As mentioned in the synopsis, 18z soundings from SGF into the
southern plains showed a thermal cap in place which will likely
hold until this evening when convection should start to develop
along the front. The front will gradually work southeast into the
area this evening with strong to severe storms. By this time, we
are expecting most of the convection to become linear with the
frontal boundary with the main risk being damaging straight line
winds and some hail. If any bowing line segments can develop
towards the northeast, there could be a chance for a spin-up
tornado within the line segment. Most of the area will have a time
frame from mid-evening into the overnight hours for the severe
potential. Don't see much of a flooding risk, given the green-up
taking place and the progressive nature of the front, although
heavy rain is expected with the convection.

The convection will linger into Thursday morning over the eastern
Ozarks, but should come to an end during the afternoon hours. If
there is enough instability, then some strong to severe storms
will remain possible.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 225 PM CDT Wed Apr 17 2019

Cooler temperatures will linger into Friday as the back side of
the upper low continues to push through. Highs will be from the
upper 50s to mid 60s.

We should begin to warm back up over the weekend, into the 70s as
an upper ridge builds in behind the upper trough. Models do show
some differences with the strength and timing of the next energy
on Sunday, but both have some showers/thunderstorms possible by
late in the day into Sunday night.

It looks to remain unsettled through the remainder of the long
term period with a slow moving upper trough and low closing off
over the region by the middle to later part of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 629 PM CDT Wed Apr 17 2019

Scattered to numerous thunderstorms are expected overnight along
an advancing cold front. MVFR conditions will become likely
overnight with gusty and erratic winds also expected around
storms.

There is then some potential for IFR early Thursday morning behind
the departing thunderstorms. Otherwise, MVFR is expected Thursday
morning with northwest winds increasing behind the front.

VFR should then return Thursday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Schaumann
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Schaumann
Hazardous weather outlook, Apr 17, 11:34 PM CDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1134 PM CDT Wed Apr 17 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190445-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1134 PM CDT Wed Apr 17 2019

...Strong to Severe Storms Tonight...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

 Strong to severe thunderstorms developing over southeast Kansas
 and northeast Oklahoma will spread eastward into southeast
 Kansas and the Missouri Ozarks through the overnight hours.

 Thunderstorm wind gusts in excess of 60 mph will be the main
 threat. Hail up to half dollar size will also be possible. A
 limited tornado risk is confined mainly to areas along and west
 of an Osage Beach to Cassville line.

 Localized flooding will also be possible mainly over west
 central Missouri if storms develop repeatedly along the
 approaching cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Strong to severe thunderstorms could be ongoing over portions
  of south central Missouri Thursday morning. This activity is
  expected to exit the region by late morning or mid day
  Thursday.

  An unsettled period is expected from late Sunday into the
  middle portion of next week. Several chances for thunderstorms
  will exist during the period.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed in the next three hours for
 southeast Kansas and much of the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

In the hours before

Special weather statement, Apr 17, 8:29 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
829 PM CDT WED APR 17 2019

MOZ102-103-180200-
Barry MO-Stone MO-
829 PM CDT WED APR 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND SOUTHEASTERN
BARRY COUNTIES UNTIL 900 PM CDT...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Grandview, or 11 miles southwest of Kimberling
City, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Table Rock Lake...                Silver Dollar City...
Kimberling City...                Shell Knob...
Reeds Spring...                   Indian Point...
Branson West...                   Mccord Bend...
Golden...                         Emerald Beach...
Arrow Point...                    Coney Island...
Cape Fair...                      Lampe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3650 9370 3682 9355 3672 9331 3662 9331
      3649 9342
TIME...MOT...LOC 0129Z 208DEG 20KT 3652 9356

Schaumann
Special weather statement, Apr 17, 9:25 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
925 PM CDT WED APR 17 2019

MOZ090-091-180300-
Greene MO-Webster MO-
925 PM CDT WED APR 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND GREENE COUNTIES UNTIL
1000 PM CDT...

At 925 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strafford, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Springfield...                    Republic...
Marshfield...                     Battlefield...
Willard...                        Rogersville...
Strafford...                      Fair Grove...
Fordland...                       Niangua...
Brookline...                      Diggins...
Glidewell...                      Ebenezer...
Bassville...                      Turners...
Northview...                      Galloway...

This includes Interstate 44 between mile markers 68 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3710 9350 3742 9339 3742 9269 3709 9285
TIME...MOT...LOC 0225Z 225DEG 48KT 3723 9302

Schaumann
Special weather statement, Apr 17, 9:30 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
930 PM CDT WED APR 17 2019

MOZ091-092-096-180300-
Douglas MO-Wright MO-Webster MO-
930 PM CDT WED APR 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...
NORTHWESTERN DOUGLAS AND SOUTHWESTERN WRIGHT COUNTIES UNTIL 1000 PM
CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Ava, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Ava...                            Seymour...
Mansfield...                      Norwood...
Goodhope...                       Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3681 9291 3699 9291 3729 9276 3706 9229
TIME...MOT...LOC 0230Z 227DEG 34KT 3693 9284

Schaumann
Local storm report, Apr 17, 9:56 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             5 N AVA                 37.03N 92.66W
04/17/2019  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL RELAYED BY
            AMATEUR RADIO AND MEDIA.

&&

MMT
Local storm report, Apr 17, 10:16 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             BATTLEFIELD             37.12N 93.37W
04/17/2019  E0.70 INCH       GREENE             MO   PUBLIC

&&

MMT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:29 PM CDTSpecial Weather StatementSGFStone31 min
Apr 17, 9:25 PM CDTSpecial Weather StatementSGFGreene, Webster35 min
Apr 17, 9:30 PM CDTSpecial Weather StatementSGFDouglas30 min
Apr 17, 9:40 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright50 min
Apr 17, 10:18 PM CDTSevere Thunderstorm WarningSGFTexas, Wright57 min
Apr 17, 10:57 PM CDTSevere Thunderstorm WarningSGFDent26 min
Apr 18, 12:25 AM CDTTornado WarningSGFBarton, Dade, Jasper50 min
Apr 18, 12:43 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence47 min
Apr 18, 1:02 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Hickory, Polk, St. Clair58 min
Apr 18, 1:16 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster44 min
Apr 18, 1:43 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Wright47 min
Apr 18, 1:57 AM CDTFlash Flood WatchSGFHowell, Oregon, Shannon17 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.